# SDR 2007UALA00247

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 59,549 hours, 9,738 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED SMOKE IN THE CABIN AFTER ENGINE GATE START.  TROUBLE SHOOTING CONFIRMED SMOKE IN THE CABIN WITH APU RUNNING. REPLACED APU ENGINE PER AMM 49-11-01.  OPS CHECKED AND LEAK CHECKED GOOD.   AC PACKS NEED OIL BURN OUT TO BE ACCOMPLISHED.  ITEM ROLLED FORWARD.  ACCOMPLISHED PACK BURN OUT. A/C RETURNED TO SERVICE.  SUSPECT CRACKED OIL LINE DUE TO VIBRATION.
